# SDR IPXA2025022751440

- Difficulty date: February 8, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 34,456 hours, 21,052 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 149N7517139
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 1037 RBL 59 LOWER TEE CHORD HAS CORROSION FWD AND AFT FLANGE. RESTORED SURFACE PROTECTION AT NEW T-CHORD IAW B757-200PF SRM 51-20-01-0G-0. ALODINE P/N; ALODINE1132 B/N;0004315010 PRIMER P/N;10-P4-2/2TU B/N; 0004341746 PAINT WHITE P/N; PG6-W2K4Q B/N; 4361130 PAINT CUP P/N; 02-012-176
